# SDR ALGA105940

- Difficulty date: August 25, 2005
- Submitted: September 12, 2005
- Operation: Air carrier
- Aircraft: N705AL
- Make and model: Skrsky S76A
- Aircraft serial: 760267
- Aircraft time: 19,146 hours
- System (JASC): 6220 · Main Rotor Head
- Part: Hub
- Part number: 7610308010049
- Part serial: B02700236
- Condition: Cracked
- Location: Main Rotor
- Part time: 18,043 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED DAMPER LUG / REPLACED WITH NEW HUB BY FIELD MAINTENANCE.
